# SDR CA080813002

- Difficulty date: August 13, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 206L
- Aircraft time: 16,652 hours
- Engine: Allsn 250C20R
- System (JASC): 6410 · Tail Rotor Blades
- Part: Pitch Horn
- Part number: 206011809109
- Condition: Loose
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) THE STUD WHICH HOLDS THE PITCH LINKS ONTO THE PITCH HORN CAME LOOSE. THIS CAUSED A VIBRATION FELT IN THE PEDALS. THE TAILROTOR HUB WAS 2400 HOURS TSO AND BLADES WERE 2300 TSN. THERE IS NO REQUIREMENT TO OVERHAUL THE PITCH HORNS SO NO RECORD AS TO TOTAL TIME SINCE NEW ON THE PITCH HORNS. IF LEFT UNATTENDED THIS MAY HAVE CAUSED FURTHER FLIGHT SAFETY AND UNCONTROL OF THE TAIL ROTOR.
